# SDR CALA2016072595581

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 64,224 hours, 7,586 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PERSISTANT ELECTRICAL ODOR FROM L3 DOOR AREA. RECIRCULATION FANS ON AND OFF NO CHANGE.  TURNED CABIN LIGHTS TO NIGHT MODE AND THE ODOR DISAPPATED.  AFTER APPROX 6 HRS ELECTRICAL ODOR RETURNED.   ACCOMPLISHED INSPECTION IAW MM 05-51-50. NO ABNORMALITIES NOTED. REPLACED F/A BUNK ROOM BALLAST.  NO ABNORMAL ODORS NOTED DURING POWER RUNS.
